I was diagnosed with CML in feb 2018.I was put on imatnib since beginning of march 18.. After 6 months on imatnib,my both limbs starts paining heavily and developed rashes. My hematologist told me that all these are side effects of imatnib. Also my BCR-ABL level keeps continuously fluctuating.So after 7 months my hematologist told me to switch to tasigna On doing doppler of both limbs GP told me that varicose veins has been developed and suggested to wear compression stockings. Is it some kind of very adverse situation in treatment of CML?
You are here
developed varicose veins as a side effect of imatnib
Over the years, people have reported varicose veins as an issue with imatinib, so there's a chance it could be related but of course also a chance it's to do with something else. Gender, age and weight are the primary risk factors as I understand it.
However you just might find that the switch to nilotinib does the trick for you and helps.